# SDR CA010219018

- Difficulty date: February 1, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 14,734 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Pod
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF OUT OF LA RONGE HEADING NORTH APPROXIMATELY 80 MILES, THE BAGGAGE POD SMOKE ALARM WENT OFF. THE AIRSCREW TURNED AROUND, & DECLARED AN EMERGENCY TO LANDED BACK IN YVC. MAINTENANCE FOUND NO SMOKE OR FIRE IN THE POD. THE SMOKE DETECTOR WAS REMOVED, THE LENSE WAS CLEANED, DETECTOR REINSTALLED AND TESTED S. THIS IS AN ONGOING PROBLEM WITH THIS UNIT IN THAT IF THE LENSE (SENSOR) GET A LITTLE DUSTY, IT WILL GIVE FALSE INDICATION. AIRCRAFT WAS REKEASED FOR SERVICES.
